# SDR CA110718014

- Difficulty date: July 12, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Boeing 777333ER
- Aircraft time: 7,685 hours
- Engine: Ge GE90115B
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Pitch Control
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

TAKEOFF REJECTED AT 30KTS DUE TO A FLIGHT CONTROL FAULT,  FULL NOSE DOWN TRIM ON TAKEOFF ROLL.  RETURNED TO GATE.  WHEN T/O THRUST APPLIED CONFIG STABILIZER SOUNDED.   TRIM WAS VERIFIED TO GREEN BAN AT 3.5 DURING T/O CHECK.  FIM TASK 27-41-00-810-809 CARRIED OUT WITH NO LATCHED MESSAGES.  FOUND PFC LT LANE 3 INTERNAL FAULTS RESET PFC LT LANE TWICE IAW FMR.  ALL MESSAGES ARE CLEARED.  ALL PITCH TRIM SWITCH INDICATIONS ARE NORMAL. CARRIED OUT PFC LT TEST AND PFC L RESET THROUGH MAT ALL PASSED.
